# SDR 139807152006

- Difficulty date: July 15, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N498QS
- Make and model: Gulstm GIV
- Aircraft serial: 1398
- System (JASC): 3600 · Pneumatic System
- Part: Isolation Valve
- Part number: 39819631
- Part serial: 610
- Condition: Malfunctioned
- Location: Pneumatic Sys
- Part time: 5,881 hours, 2,918 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PNEUMATIC ISOLATION VALVE OPENS AND CLOSES DURING FLIGHT WITH NO INPUT FROM CREW.
